Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 103, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2015, 11:07 PM EDT for Bartholomew County, Brown County, Indiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 11:07 PM EDT (03:07 UTC)
- Expired
- Jul 13, 2015, 11:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bartholomew County, IN, Brown County, IN
The radar
The Indianapolis radar (KIND), 66 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 8:22 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
118
WUUS53 KIND 140307
SVRIND
INC005-013-140330-
/O.NEW.KIND.SV.W.0103.150714T0307Z-150714T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1107 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
EASTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1130 PM EDT
* AT 1056 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBUS
VERNON...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 60 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3909 8624 3934 8625 3935 8587 3931 8569
3913 8578 3913 8580 3909 8580 3907 8581
TIME...MOT...LOC 0307Z 302DEG 73KT 3886 8527
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
JK1 follow-up statement
156
WWUS53 KIND 140316
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1116 PM EDT MON JUL 13 2015
INC005-013-140330-
/O.CON.KIND.SV.W.0103.000000T0000Z-150714T0330Z/
BARTHOLOMEW IN-BROWN IN-
1116 PM EDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BROWN
AND BARTHOLOMEW COUNTIES UNTIL 1130 PM EDT...
AT 1107 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COLUMBUS...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. SIXTY MPH WINDS WERE REPORTED ON
CENTRAL AVENUE IN COLUMBUS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 60 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3909 8624 3934 8625 3935 8587 3931 8569
3913 8578 3913 8580 3909 8580 3907 8581
TIME...MOT...LOC 0315Z 302DEG 73KT 3876 8510
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:18 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 13, 10:18 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1018 PM EDT MON JUL 13 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 400 PM EDT MON JUL 13 2015 ONE OR MORE ADDITIONAL ROUNDS OF THUNDERSTORMS...SOME SEVERE WITH HEAVY RAIN AND DAMAGING WINDS...WILL BE POSSIBLE TONIGHT WITH A CHANCE FOR MORE THUNDERSTORMS AGAIN ON TUESDAY INTO TUESDAY EVENING. A BRIEF BREAK FROM THE RECENT WET WEATHER IS EXPECTED MID WEEK BEFORE STORM CHANCES RETURN TO THE FORECAST THURSDAY NIGHT THROUGH THE WEEKEND. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 945 PM EDT MON JUL 13 2015 2ND ROUND OF THUNDERSTORMS FINALLY HAS FINALLY GOT GOING AS IT HAS PUSHED INTO OUR AREA. LAPS SHOWS CAPES IN EXCESS OF 5,500 J/KG OVER WESTERN SECTIONS WHILE FAR EASTERN SECTIONS WERE 1,000 J/KG OR LESS. EXPECT NUMEROUS THUNDERSTORMS NEXT SEVERAL HOURS AS WARM ADVECTION OCCURS AND WEAK SURFACE TROUGH MOVES EAST ACROSS OUR AREA. WILL CONTINUE LIKELY POPS MOST AREAS THROUGH 06Z TO 07Z. HER MODELS INDICATE WEATHER SHOULD QUIET DOWN AFTER THAT. A TORNADO WATCH IS IN EFFECT THROUGH 07Z AND MOST OF THE HEAVY RAIN SHOULD OCCUR TO ABOUT 07Z AS WELL. TEMPERATURES ARE ON TRACK AND ONLY MINOR CHANGES MADE TO GRIDS. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 400 PM EDT MON JUL 13 2015 WITH THE MAIN COLD FRONT AND UPPER LEVEL SYSTEM TOMORROW...STORMS WILL AGAIN BE A THREAT AND AREA HAS BEEN OUTLOOKED DAY 2. WHILE THIS THREAT WILL BE QUITE A BIT MORE CONDITIONAL...AT LEAST SCATTERED STORMS SHOULD DEVELOP AND A FEW COULD BECOME SEVERE IN A CONDITIONALLY SUPPORTIVE ENVIRONMENT...HIGHLY DEPENDENT ON HOW OVERNIGHT AND MORNING CONVECTION EVOLVES. BEYOND TUESDAY EVENING A WELCOME IF ALL TOO BRIEF DRY SPELL CAN BE EXPECTED WITH SOMEWHAT COOLER AND MORE COMFORTABLE AIR IN PLACE. CONSENSUS NUMBERS APPEARED A BIT TOO COOL AND WERE BUMPED UP A BIT. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 251 PM EDT MON JUL 13 2015 A MORE ZONAL FLOW AND THE RIDGE ATTEMPTING TO EXPAND INTO THE OHIO VALLEY SHOULD TREND TOWARDS LOWER CONVECTIVE CHANCES FOR THE END OF THE WEEK. FLATTENED RIDGE SHOULD SHIFT BACK WEST INTO THE HIGH PLAINS BY EARLY NEXT WEEK...PROMPTING A RESUMPTION OF THE MORE ACTIVE PATTERN EXPERIENCED OF LATE AS THE REGION RETURNS TO A FAMILIAR SPOT...IN NORTHWEST FLOW ON THE PERIPHERY OF THE RIDGE. THIS SHOULD ONCE AGAIN PLACE CENTRAL INDIANA IN A MORE FAVORED AREA FOR IMPACTS FROM CONVECTIVE CLUSTERS...ESPECIALLY SUNDAY AND MONDAY. CONTINUED TREND OF UNDERCUTTING HIGH TEMPS OVER THE WEEKEND INTO EARLY NEXT WEEK DUE TO UNCERTAINTIES FROM CONVECTIVE TIMING AND ASSOCIATED CLOUD DEBRIS. WILL MAINTAIN UPPER 80S FOR MOST AREAS...BUT COULD SEE HIGHS INTO THE LOWER 90S OVER FAR SOUTHERN COUNTIES. && .AVIATION /DISCUSSION FOR THE 140300Z KIND TAF UPDATE/... ISSUED AT 1018 PM EDT MON JUL 13 2015 SEVERAL CONVECTIVE CLUSTERS CURRENTLY ACROSS THE AREA...IMPACTING THE KIND TERMINAL AT THIS TIME. WESTERLY 850MB FLOW OF 25-30 KTS SHOULD HELP TO MAINTAIN THESE CLUSTERS FOR SEVERAL MORE HOURS. APPEARS CONVECTIVE THREAT WILL REMAIN HIGH AT THE KIND TERMINAL THROUGH ABOUT 140600Z. PREVIOUS DISCUSSION FOLLOWS. CONVECTION BEGINNING TO DEVELOP OVER NORTHERN ILLINOIS AT THIS TIME. THIS ACTIVITY EXPECTED TO MOVE/DEVELOP SOUTHEAST DURING THE COURSE OF THE EVENING...AIDED BY 25-30 KT OF WESTERLY FLOW AT 850MB. THIS ACTIVITY EXPECTED TO IMPACT THE TERMINALS THROUGH ABOUT 140600Z. SOME OF THE MODEL GUIDANCE ALSO SUGGESTS THAT CONVECTIVE COMPLEX CURRENTLY DEVELOPING OVER WESTERN WISCONSIN MAY MOVE INTO THE AREA AFTER 140600Z...PROLONGING THE CONVECTIVE THREAT AT THE TERMINALS. WHETHER THIS ACTIVITY IMPACTS THE TERMINALS LATER TONIGHT IS MORE QUESTIONABLE AND WILL DEPEND ON WHAT HAPPENS WITH THE CONVECTION THIS EVENING. FOR NOW...WILL KEEP THE BEST WINDOW FOR CONVECTION THROUGH 140600Z AND MONITOR TRENDS WITH RESPECT TO THE LATER THREAT. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS IN AND NEAR CONVECTION. CB BASES AROUND 030. DEPENDING ON THE AMOUNT OF CONVECTION...POTENTIAL EXISTS FOR SOME CEILINGS AROUND 010 TO DEVELOP DURING THE PRE DAWN HOURS OF TUESDAY. OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS SHOULD VEER AROUND TO 210-240 DEGREES AT 6-10 KTS BY SUNSET. && .HYDROLOGY... ISSUED AT 945 PM EDT MON JUL 13 2015 .UPDATE...WILL CONTINUE FLASH FLOOD WATCH OVERNIGHT. EXPECT HEAVIEST RAIN TO OCCUR BETWEEN NOW AND AROUND 07Z WITH SHOWERS AND THUNDERSTORMS DIMINISHING SOME AFTER THAT. STORMS ARE MOVING RAPIDLY AND THIS MAY LESSEN FLOOD THREAT A LITTLE...BUT NOT NOT ENOUGH TO MAKE ANY CHANGES TO HEADLINES AS AIRMASS IS VERY MOIST AND IT WILL NOT TAKE MUCH RAIN TO CAUSE FLOODING. PREVIOUS HYDROLOGY DISCUSSION FOLLOWS... HYDROLOGIC SITUATION WAS AGAIN WORSENED SLIGHTLY BY A WIDESPREAD RAINFALL OF AROUND AN INCH GIVE OR TAKE AS THE LINE MOVED THROUGH THE AREA THIS MORNING. MANY AREAS RAPIDLY DEVELOPED MINOR FLOODING. A MORE SUSTAINED AND HEAVIER RAINFALL...WHICH REMAINS POSSIBLE OVERNIGHT...COULD SIGNIFICANTLY AND RAPIDLY EXACERBATE THE SITUATION OWING TO 2 TO AS MUCH AS NEARLY 10 INCHES OF RAIN THAT HAS OCCURRED OVER THE LAST SIX DAYS. OWING TO SOME UNCERTAINTY AS TO HOW QUICKLY STORMS MAY EXIT THE AREA TUESDAY MORNING...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z. MID SHIFT MAY ELECT FURTHER EXTENSION IF IT BECOMES APPARENT THAT ADDITIONAL RAINFALL FROM POTENTIAL STORMS TOMORROW MAY ALSO CAUSE PROBLEMS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...NIELD NEAR TERM...JH SHORT TERM...NIELD LONG TERM...RYAN AVIATION...JAS HYDROLOGY...NIELD/JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 736 PM EDT MON JUL 13 2015 INZ021-028>031-035>049-051>057-060>065-067>072-142345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 736 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN SECTIONS THIS EVENING. RIVER FLOODING WILL ALSO CONTINUE. HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING. HIGH HEAT INDICES. TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT. THE HEAT THIS AFTERNOON EARLY THIS EVENING. DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE AND OR PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY. FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK. DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Jul 13, 10:26 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST ZIONSVILLE 39.95N 86.27W
07/13/2015 M51 MPH BOONE IN AWOS
&&
BHHLocal storm report, Jul 13, 10:27 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1027 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG WEST LAFAYETTE 40.44N 86.91W
07/13/2015 TIPPECANOE IN EMERGENCY MNGR
CONCRETE PLANT WITH ROOF BLOWN OFF BUILDING. BAY DOORS
WERE OPEN AT THE TIME. TIME ESITMATED.
1052 AM HAIL BURLINGTON 40.48N 86.39W
07/13/2015 M0.25 INCH CARROLL IN AMATEUR RADIO
1110 AM HAIL WEST LEBANON 40.27N 87.38W
07/13/2015 M0.25 INCH WARREN IN AMATEUR RADIO
1110 AM TSTM WND DMG 1 N FRANKFORT 40.30N 86.51W
07/13/2015 CLINTON IN PUBLIC
TREE DOWN NORTH OF FRANKFORT
1111 AM HAIL COVINGTON 40.14N 87.39W
07/13/2015 M0.50 INCH FOUNTAIN IN EMERGENCY MNGR
1136 AM TSTM WND GST NOBLESVILLE 40.06N 86.03W
07/13/2015 M65 MPH HAMILTON IN AMATEUR RADIO
HAGUE AND 202ND STREET
1139 AM TSTM WND GST 5 NW BROWNSBURG 39.89N 86.46W
07/13/2015 E60 MPH HENDRICKS IN AMATEUR RADIO
1140 AM TSTM WND DMG NOBLESVILLE 40.06N 86.03W
07/13/2015 HAMILTON IN STORM CHASER
TREE LIMBS DOWNED
1140 AM TSTM WND DMG ZIONSVILLE 39.95N 86.27W
07/13/2015 BOONE IN BROADCAST MEDIA
*** 1 INJ *** DRIVER INJURED BY A FALLING TREE.
REPORTED BY WTHR.
1142 AM TSTM WND GST 7 W INDIANAPOLIS 39.83N 86.29W
07/13/2015 M61 MPH MARION IN ASOS
1142 AM TSTM WND DMG ZIONSVILLE 39.95N 86.27W
07/13/2015 BOONE IN FIRE DEPT/RESCUE
DAMAGE TO PNC BANK SIGN AT INTERSECTION OF FORD AND OAK
STREETS.
1143 AM TSTM WND DMG WHITESTOWN 40.00N 86.35W
07/13/2015 BOONE IN BROADCAST MEDIA
LARGE TREE DOWNED ALONG COUNTY ROAD 300S
1144 AM TSTM WND DMG 8 NW INDIANAPOLIS 39.86N 86.25W
07/13/2015 MARION IN PUBLIC
A FEW TREES DOWN AT 86TH STREET AND ZIONSVILLE ROAD.
1145 AM TSTM WND DMG WINCHESTER 40.17N 84.98W
07/13/2015 RANDOLPH IN EMERGENCY MNGR
TREES AND POWER LINES DOWN
1149 AM TSTM WND GST 2 NE LAWRENCE 39.89N 85.96W
07/13/2015 M49 MPH MARION IN BROADCAST MEDIA
MEASURED FROM A PERSONAL WEATHER STATION NEAR
OAKLANDON.
1150 AM TSTM WND GST FISHERS 39.95N 86.02W
07/13/2015 E55 MPH HAMILTON IN PUBLIC
AT HAGUE ROAD AND 96TH STREET.
1150 AM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
07/13/2015 MARION IN TRAINED SPOTTER
MULTIPLE TREES DOWN NEAR ROCKVILLE AND COUNTRY CLUB
ROAD.
1151 AM TSTM WND GST 7 SW INDIANAPOLIS 39.72N 86.29W
07/13/2015 M52 MPH MARION IN ASOS
1152 AM TSTM WND DMG PARKER CITY 40.19N 85.20W
07/13/2015 RANDOLPH IN EMERGENCY MNGR
MULTIPLE TREES SNAPPED OR UPROOTED
1156 AM TSTM WND DMG 8 W INDIANAPOLIS 39.78N 86.30W
07/13/2015 MARION IN TRAINED SPOTTER
SEVERAL LARGE TREES DOWNED AT 10TH STREET NEAR
INTERSTATE 465.
1207 PM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
07/13/2015 MARION IN BROADCAST MEDIA
TREES DOWN NEAR MINNESOTA AND MERIDIAN STREETS. TIME
ESTIMATED FROM RADAR.
1210 PM TSTM WND GST NEW WHITELAND 39.56N 86.10W
07/13/2015 M56 MPH JOHNSON IN STORM CHASER
AT BAMCHASE
1212 PM TSTM WND DMG GREENWOOD 39.62N 86.11W
07/13/2015 JOHNSON IN AMATEUR RADIO
TREE DOWN NEAR US31 AND SMITH VALLEY ROAD. TIME
ESTIMATED FROM RADAR
1218 PM TSTM WND GST FAIRLAND 39.60N 85.86W
07/13/2015 E65 MPH SHELBY IN AMATEUR RADIO
1219 PM TSTM WND GST CAMBY 39.66N 86.31W
07/13/2015 E60 MPH MARION IN LAW ENFORCEMENT
1220 PM TSTM WND GST 5 SW REELSVILLE 39.50N 87.03W
07/13/2015 E50 MPH CLAY IN TRAINED SPOTTER
1220 PM TSTM WND DMG PENDLETON 40.00N 85.74W
07/13/2015 MADISON IN BROADCAST MEDIA
TREE LIMBS DOWN ON GARDEN DRIVE
1220 PM HEAVY RAIN 6 W LEBANON 40.05N 86.59W
07/13/2015 M0.61 INCH BOONE IN COCORAHS
AMOUNT IS STORM TOTAL
1229 PM HEAVY RAIN 1 NW GREENCASTLE 39.65N 86.85W
07/13/2015 M1.33 INCH PUTNAM IN TRAINED SPOTTER
FELL IN A HALF HOUR.
1230 PM TSTM WND DMG ZIONSVILLE 39.95N 86.27W
07/13/2015 BOONE IN AMATEUR RADIO
TREE DOWN ACROSS CAR AT OAK AND SYCAMORE STREETS. TIME
ESITMATED.
1256 PM HEAVY RAIN BROOKLYN 39.54N 86.37W
07/13/2015 M0.90 INCH MORGAN IN TRAINED SPOTTER
AMOUNT IS STORM TOTAL
0105 PM TSTM WND DMG ELIZABETHTOWN 39.14N 85.81W
07/13/2015 BARTHOLOMEW IN EMERGENCY MNGR
NUMEROUS TREES DOWN...ONE ON GARAGE. TIME ESTIMATED
FROM RADAR.
0109 PM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
07/13/2015 MARION IN BROADCAST MEDIA
SIGN BLOWN DOWN NEAR 38TH AND MOLLER
0110 PM TSTM WND DMG 8 SE COLUMBUS 39.13N 85.81W
07/13/2015 BARTHOLOMEW IN TRAINED SPOTTER
NUMEROUS TREES DOWN ALONG US ROUTE 31 BETWEEN COLUMBUS
AND SEYMOUR. US 31 IMPASSIBLE IN A FEW SPOTS.
0116 PM HEAVY RAIN RUSHVILLE 39.61N 85.45W
07/13/2015 M0.50 INCH RUSH IN AMATEUR RADIO
RAINFALL FELL OVER ABOUT AN HOUR
0118 PM FUNNEL CLOUD COUNTRY SQUIRE LAKES 39.05N 85.68W
07/13/2015 JENNINGS IN LAW ENFORCEMENT
0130 PM TSTM WND DMG SEYMOUR 38.96N 85.89W
07/13/2015 JACKSON IN BROADCAST MEDIA
TREES AND POWER LINES DOWNED NEAR STEAK AND SHAKE ON US
ROUTE 50.
0918 PM FUNNEL CLOUD 15 N GREENCASTLE 39.86N 86.84W
07/13/2015 PUTNAM IN TRAINED SPOTTER
0920 PM FUNNEL CLOUD 5 NE GREENCASTLE 39.69N 86.77W
07/13/2015 PUTNAM IN TRAINED SPOTTER
0922 PM HAIL 1 NW DANVILLE 39.77N 86.53W
07/13/2015 E0.25 INCH HENDRICKS IN AMATEUR RADIO
0924 PM TSTM WND DMG CRAWFORDSVILLE 40.04N 86.90W
07/13/2015 MONTGOMERY IN BROADCAST MEDIA
TREE LIMBS OR TREES DOWN. REPORTED VIA TWITTER
0924 PM TSTM WND GST 2 W GROVELAND 39.76N 86.76W
07/13/2015 M74 MPH PUTNAM IN EMERGENCY MNGR
TREES DOWN
0931 PM HAIL DANVILLE 39.76N 86.52W
07/13/2015 E1.00 INCH HENDRICKS IN TRAINED SPOTTER
NORTH SIDE OF TOWN. ACCOMPANIED WITH ESTIMATED 45 MPH
WIND.
0932 PM WALL CLOUD 4 WNW CLOVERDALE 39.54N 86.87W
07/13/2015 PUTNAM IN TRAINED SPOTTER
SPOTTER ON INTERSTATE 70 REPORTS WALL CLOUD TO THE
NORTH
0937 PM HAIL 5 NW DANVILLE 39.81N 86.59W
07/13/2015 E0.50 INCH HENDRICKS IN AMATEUR RADIO
0939 PM HAIL 3 NW DANVILLE 39.79N 86.56W
07/13/2015 E0.75 INCH HENDRICKS IN AMATEUR RADIO
0942 PM HAIL DANVILLE 39.76N 86.52W
07/13/2015 E0.50 INCH HENDRICKS IN TRAINED SPOTTER
0942 PM TSTM WND GST DANVILLE 39.76N 86.52W
07/13/2015 E60 MPH HENDRICKS IN TRAINED SPOTTER
0946 PM HAIL 4 NE AMO 39.73N 86.56W
07/13/2015 E0.50 INCH HENDRICKS IN AMATEUR RADIO
0949 PM HAIL 3 SW CLAYTON 39.66N 86.56W
07/13/2015 E0.70 INCH HENDRICKS IN AMATEUR RADIO
0949 PM HAIL CLAYTON 39.69N 86.52W
07/13/2015 E0.88 INCH HENDRICKS IN AMATEUR RADIO
0954 PM HAIL PLAINFIELD 39.70N 86.39W
07/13/2015 E0.50 INCH HENDRICKS IN AMATEUR RADIO
0955 PM HAIL 1 SE PLAINFIELD 39.69N 86.37W
07/13/2015 E0.75 INCH HENDRICKS IN PUBLIC
0956 PM FLOOD 3 W CLAYTON 39.69N 86.58W
07/13/2015 HENDRICKS IN AMATEUR RADIO
UNKNOWN DEPTH OF WATER ACROSS ROAD AT 250 WEST AND 400
SOUTH BETWEEN AMO AND CLAYTON INDIANA
0958 PM TSTM WND GST INDIANAPOLIS INT'L AIRP 39.72N 86.29W
07/13/2015 M48 MPH MARION IN ASOS
1000 PM HAIL MONROVIA 39.58N 86.48W
07/13/2015 E1.00 INCH MORGAN IN TRAINED SPOTTER
1004 PM HAIL 7 SW INDIANAPOLIS 39.70N 86.24W
07/13/2015 E1.00 INCH MARION IN PUBLIC
1015 PM TSTM WND GST ZIONSVILLE 39.95N 86.27W
07/13/2015 M51 MPH BOONE IN AWOS
1016 PM FLOOD CLAYTON 39.69N 86.52W
07/13/2015 HENDRICKS IN AMATEUR RADIO
ESTIMATED 4-INCH DEPTH OF FLOOD WATER ON ROADWAY AT
STATE ROUTE 39 AND YORK ROAD
&&
BHHLocal storm report, Jul 13, 10:35 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1035 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM HAIL COLFAX 40.19N 86.67W
07/13/2015 E0.25 INCH CLINTON IN AMATEUR RADIO
&&
BHHLocal storm report, Jul 13, 10:44 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1044 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG HELMSBURG 39.27N 86.29W
07/13/2015 BROWN IN AMATEUR RADIO
HEARD 3 TREES FALL IN THE WOODS OFF OF LANAM RIDGE
ROAD. ESTIMATED WIND OF 50 TO 60 MPH.
&&
BHHLocal storm report, Jul 13, 10:50 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1050 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HAIL 12 NW LAFAYETTE 40.53N 87.03W
07/13/2015 E0.25 INCH TIPPECANOE IN TRAINED SPOTTER
RELAYED THROUGH EMERGENCY MANAGEMENT
&&
BHHLocal storm report, Jul 13, 11:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1104 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND GST COLUMBUS 39.21N 85.91W
07/13/2015 M58 MPH BARTHOLOMEW IN AWOS
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:14 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 46 min |
| Jul 13, 8:35 PM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Putnam | 3 hr |
| Jul 13, 8:44 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 46 min |
| Jul 13, 8:51 PM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Putnam | 24 min |
| Jul 13, 8:54 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 36 min |
| Jul 13, 9:01 PM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 3 hr |
| Jul 13, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 50 min |
| Jul 13, 9:23 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 19 min |
| Jul 13, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 41 min |
| Jul 13, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 37 min |
| Jul 13, 9:54 PM EDT | Areal Flood Warning | IND | Hendricks, Morgan | 4 hr |
| Jul 13, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 15 min |
| Jul 13, 10:15 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 33 min |
| Jul 13, 10:26 PM EDT | Areal Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 44 min |
| Jul 13, 10:36 PM EDT | Flash Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:47 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Morgan | 5 hr |
| Jul 13, 10:55 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 5 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Owen | 56 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Delaware, Randolph | 23 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jul 13, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 19 min |
| Jul 13, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 19 min |
| Jul 13, 11:35 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 12:45 AM EDT | Areal Flood Warning | IND | Shelby | 3 hr |
| Jul 14, 1:15 AM EDT | Flash Flood Warning | IND | Randolph | 6 hr |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Boone, Marion | 18 hr |
| Jul 14, 2:06 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Jul 14, 2:14 AM EDT | Severe Thunderstorm Warning | IND | Marion | 23 min |
| Jul 14, 2:16 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Johnson, Marion, Montgomery | 13 hr |
| Jul 14, 4:07 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Bartholomew | 16 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion, Morgan | 60 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion | 21 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 19 hr |
| Jul 14, 5:01 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings, Shelby | 4 hr |
| Jul 14, 5:41 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 23 min |
| Jul 14, 7:48 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 24 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 53 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 10 days |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew | 33 hr |
| Jul 14, 1:13 PM EDT | River Flood Warning | IND | Putnam | 26 hr |
| Jul 14, 4:26 PM EDT | Special Weather Statement | IND | Scott | 19 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.